Night Vision update

Well my night vision is still the same, if not worse. I went for an evening stroll the other day with the missus and dogs. It was only 2000 and I was ok(ish) walking towards where the sun had just set but once we turned around and walked back, into the darker sky I went completely blind. 100% couldn't see a damn thing. So there I was clinging on to the other halfs hand shuffling along.

I've seen and been involved in a lot of situations in my time but I have never been so scared as I was that evening.

Any who... I went to the optician and then onto my GP who since referred me to the local hospital and specialist. I've seen them twice now. On a side note the specialist doctor is bloody hysterical. Excuse my terminology if it offends anyone but he talks like a right stoner!!! It's so funny. Every sentence ends in MAN or BRUV. He even called the hospital staff a bunch of losers cause they hadn't done a test he wanted. Makes me laugh πŸ˜‚

It's a sad day when you realise your doctor is cooler than you. He spotted me in the waiting room and came over, I extended my hand to shake to which he said "hey big man" and slapped my knee. Left me hanging. Lol

Anyway back on track. They are scratching their heads. They've done a few tests, are trying to work out if there's any connection with what's happening with my liver. "It's a real head scratcher man, I'm gonna have to go home and give it some thought bruv"

So now... (drum roll please πŸ₯) I'm being referred to Morefields in London!!! Lol. I may as well move there.

Oh well. Head scratching continues man.

Keep on smiling 😁

22 Replies

oldest β€’ newest
  • at least you are being looked after properly... have they considered it could be a side effect of lazer treatment. have you got h. encephalopathy? wonder wether it could be an effect on the retina. cones are the bit that help in the dark to see so maybe something s not quite right with them.? best wishes cazer

  • Hi Cazer, as far as I know I haven't got HE, although I did drop my dinner all over the kitchen floor again tonight, twice now, getting clumsy. I have thought it could be connected. All the quacks say my eyes are healthy so my way of thinking is that it's my pea sized brain that's the problem.

    I'm going to ring my TCs next week and just let them know what's going on. I have mentioned it to them and the doc last time I was at Kings and they all seemed doubtful of a connection.

    I will keep you updated.

  • yeah good luck with it... its dispensing opticians background. have to say I'm very curious... Moorfields are the experts. cazer

  • just Googled night blindness..... look up vit a deficiency.... common in liver disease.... i think I'd be asking for a vit a level check. could be something really simple... crossed fingers. cazer

  • im so sorry ive lost my memory completely!!!!

    you and someone else mentioned vit a but you might not be absorbing it. check its in a form you can absorb but if you have stopped taking get s blood test before you take any more. I've got obsessive i know but it's the mystery of the cause that's driving me mad.... lord only knows what its doing to you!!!!! good luck with it. cazer

  • Lol πŸ˜†

    Morning Cazer

    Yeah we thought it could be the vitamin thing. GP did bloods to test my levels and all were fine, they said the only one that was very slightly borderline low was Vit D.

    I'm just an enigma wrapped up in a puzzle or something. Lol

  • Hi identity; well you and cazer have made me chuckle. Sorry to hear what happened ; I know I would have been bloody scared πŸ™‚. That doctor sounds like a bundle of laughs lol . I hope they get you sorted now! Take care..linda πŸ€“... πŸ˜‰

  • Hi

    Night blindness is a side effect of questran, I thought I was going mad (and the only one to have this weirdness)

    I am sorry to hear that you have it so extreme, however I find it reassuring as I often think I'm going nuts!!!

    Good luck with the appointments

    Bev

  • I'm not on Questran so can't be that.

    Think my body has just had enough and is giving up. Lol

  • There is a well recognised test, if someone holds a bag of haribo at 30 yards can you tell if it's starmix or tangfastic. If that is inconclusive then at 30 yards do the eggs look like little spaceships......πŸ˜†πŸ˜†πŸ˜†πŸ˜† sorry couldn't help myself πŸ˜‰

  • Hey I can spot a bag at 130 yards!!! And if my eyesight should fail me I'll sniff them out! Lol

    But... no matter the distance Haribo fried eggs will always look like fried eggs. Cause that's what they are!!! 😜

  • hi identity hows the eyes.... im now 3weeks since transplant.... cant believe it all happened so quickly.... on an emotional rollcoaster at present but physically doing pretty well. have you been to Moorfields yet? best wishes cazer. x

  • You kept that quiet. My eyes are a lot better since taking the vit A supplement so it's looking all good.

  • thinkmy hubby put up a post but on pbc notliver foundation so probably didn't reach a lot of people.... so glad eyes sre improving... just suchs simple thing. cheers cazer. xx

  • Cazer,

    We hope you are recovering well and send you good wishes,

    From all at BLT

  • thankyou... bit emotionally all over the place at the moment but wast to be expected i suppose. Just have felt so upbeat up to now but that's suddenly gone and I can't get my act together. never mind... hope it will pass soon. xcazer

  • So glad you got your TP after all this time. Great News. I guess you didn't have a long wait on the list which is good after the long life you've 'lived' with Liver Disease.

    Onwards and upwards Cazer, fingers crossed for a speedy recovery and life renewed.

    Lots of love, Katie xx

  • thanks.... yes it feels like half my life has been over taken by pbc.... now on emotional roller-coaster after t. p don't know what to think as I don't know if I will fatigue will come back. have had a false buzz from steroids so not sure how much to do as have 19years of muscle wastage... so that is going to affect me.

    can't believe how quick it was.... and no false alarms.... amazing.... still in shock. Will try to be as positive as possible but having a difficult few days. b. w. cazer. x

  • Hi cazer, fantastic news that you have had your transplant, the emotional rollercoaster is part of the journey I'm afraid, anyone who has had a transplant will know exactly how you are feeling, still very early days for you so just be kind to yourself, love n hugs to you πŸ’–πŸ’–

  • thanks so much. x cazer

  • Please feel free to message me anytime 🌸

  • thanks. xx cazer

You may also like...